# SDR 97ZZZX5114

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N163SP
- Make and model: Beech E-55
- Aircraft serial: TE872
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: 1513
- Condition: Shorted
- Location: Switch
- Part time: 219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS ON RAMP AFTER LANDING IN WET SNOW.  WITH ADDITIONAL SNOW ACCUMULATING ON THE AIRCRAFT, THE STALL WARNING HORN BEGAN TO SOUND.  PILOT SILENCED HORN WITH CIRCUIT BREAKER AND ADVISED MAINTENANCE.  LIFT DETECTOR WAS FOUND SHORTED INTERNALLY.  AFTER EXTERNAL HEATING OF THE LIFT DETECTOR TO REMOVE MOISTURE, FUNCTION CHECKS WERE NORMAL.  SUBMITTER RECOMMENDS MANUFACTURER USE ENVIRONMENTALLY SEALED MICROSWITCH IN THE LIFT DETECTOR ASSEMBLY TO AVOID FALSE STALL INDICATIONS.
